# SDR AALA20110223DFW06

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 72,553 hours, 11,616 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LEFT HAND PACK FAILED IN FLIGHT. EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  FOUND HOSE BETWEEN PACK PRECOOLER AND LOW LIMIT VALVE LOOSE.  RE SECURED HOSE.  SYSTEM GROUND CHECK NORMAL OPERATION.
